| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Reportedly the user had an accident in (b)(6) 2023.Affected channels were reported.
Additional Manufacturer Narrative
Conclusion: damage to the active electrode which is consistent with minute device mobility was determined to have led to device failure over time due to fatigue breakages.Also, the impact to the head might have weakened the fixation of the active electrode and could also be a factor for electrode mobility.The investigation results appear to match the problems mentioned in the recipient report.This is a final report.
Event or Problem Description
Reportedly the user had an accident in (b)(6) 2023.Affected channels were reported.The user reported good benefit from the device before.The user has been re-implanted.